MAUDE Adverse Event Report: ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER CENTURION VISION SYSTEM, ACCESSORY, OZIL TORSIONAL HANDPIECE; UNIT, PHACOFRAGMENTATION

ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER CENTURION VISION SYSTEM, ACCESSORY, OZIL TORSIONAL HANDPIECE; UNIT, PHACOFRAGMENTATION
Catalog Number 8065750469
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
The customer reported that during the surgery an opthalmic handpiece would not deliver the power.The surgery was completed on the same day.The details of the procedure and patient impact have not been reported.Additional information has been requested none received till date.
 
Additional Manufacturer Narrative
The product under investigation is not a serviceable device.Therefore, a service record review was not performed.There was no product returned on this investigation.Based on the information obtained, the root cause of the reported issue remains inconclusive.A non-conformance based review of the serial number was performed and did not reveal any potential contributing factors to the reported complaint.A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.A review for ¿complaints reported against this serial number¿ was performed.No similar complaints were reported for the serial (under investigation) with the same event code.Based on the information obtained, the root cause of the reported issue remains inconclusive.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.Similar incident/event data was collected for the associated reported events.Quality assurance will continue to perform periodic monitoring for evidence of adverse trending and take further action as appropriate.The manufacturer internal reference number is: (b)(4).

Brand Name
CENTURION VISION SYSTEM, ACCESSORY, OZIL TORSIONAL HANDPIECE
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER
15800 alton parkway
irvine CA 92618
Manufacturer (Section G)
ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER
15800 alton parkway
irvine CA 92618
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23421643
Report Number2028159-2025-01610
Device Sequence Number12822602
Product Code HQC
UDI-Device Identifier00380657504695
UDI-Public(01)00380657504695(17)300221(11)200224(10)13K43X
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K121555
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065750469
Device Lot Number13K43X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date10/30/2025
Supplement Report FDA Received Date03/26/2026
Date Device Manufactured02/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CENTURION VISION SYSTEM
Patient SexUnknown